Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Isomorphism Classes of Edwards Curves over Finite Fields

Published

Author(s)

Reza Farashahi, Dustin Moody, Hongfeng Wu

Abstract

Edwards curves are a new model for elliptic curves, which have attracted notice in cryptography. We give exact formulas for the number of F_q-isomorphism classes of Edwards curves and twisted Edwards curves. This answers a question recently asked by R. Farashahi and I. Shparlinski.
Citation
Finite Fields and Their Applications
Volume
18
Issue
3

Keywords

Elliptic curve, Edwards curve, Isomorphism classes, Cryptography

Citation

Farashahi, R. , Moody, D. and Wu, H. (2012), Isomorphism Classes of Edwards Curves over Finite Fields, Finite Fields and Their Applications, [online], https://doi.org/10.1016/j.ffa.2011.12.004, https://tsapps.nist.gov/publication/get_pdf.cfm?pub_id=908630 (Accessed May 28, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created May 17, 2012, Updated October 12, 2021